# SDR ASAA2023030243059

- Difficulty date: March 2, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5347216521090
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CROSSBEAM AT FR65, Y = -508.5 HAS CORROSION.  GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN CROSSBEAM AR FR65 TO FR67, Y = -508.5 TO Y = 1736 IAW EA A320-53EO-01113-04.
